advertisement
Question
Posted by: Jes | 2009/01/14

Zinplex

Dear Pharmacist

I battle with terrible acne. Its mainly on the lower chin area of my face.

I have used so many different skin care products.

I went on to acnetane, but suffered very bad depression, and was then told to go off.. this was about last year January. I only took acnetane for 2 months.

I am now currently using Zinplex, as its much more natural. I have only used this for a month now, and my skin is horrendous! Please please advise what I can use, or whether I should just carry on or increase the dosage. Am taking to tabs a day at the moment.

Kind Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

J

Give the Zinplex another month or two. The dose may be increased to 3 tabs daily in divided doses.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement